# SDR IPXA1M67976

- Difficulty date: June 29, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 44,125 hours, 9,493 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB39546
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E COMPT SPLICE STRAP CRACKED AT XOS669     REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERNAL SPLICE STRAP IN RT WING L/E AT STA XOS669 IAW DWG ARB3954 AND SRM 51-33-01.
